MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ MICROBORE TRI-EXTENSION; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ MICROBORE TRI-EXTENSION; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385158
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd q-syte¿ microbore tri-extension the connection was difficult.There was no report of patient impact.The following information was provided by the initial reporter: when the user is trying to prime the q syte tri extension 385158, not able to prime two lumens due to resistance in septum and not able to connect posiflush lue lok to q syte.Already raised the same complaint with respect to other batch few months back.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary it was reported the customer was not able to prime two lumens due to resistance in the septum and was not able to connect a flush.As a sample was not returned, a thorough sample investigation could not be completed.A device history record review was completed for provided material number 385158, lot 2122453.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no nonconformance(s), capa¿s or abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.Additional device histories were reviewed for each batch of q-sytes used in the manufacturing of this batch.No related quality issues or deviations were found during the manufacture of the subassembly batches.Based on the investigation, bd was not able to confirm the customer¿s indicated failure mode.

Brand Name
BD Q-SYTE¿ MICROBORE TRI-EXTENSION
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16638980
Report Number9610847-2023-00076
Device Sequence Number20449346
Product Code FPA
UDI-Device Identifier00382903851584
UDI-Public(01)00382903851584
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Catalogue Number385158
Device Lot Number2122453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown